On Solutions of Fractional order Telegraph Partial Differential Equation by Crank-Nicholson Finite Difference Method

Rajesh Kanna, M.R. and Pradeep Kumar, R. and Nandappa, S. and Cangul, I.N. (2020) On Solutions of Fractional order Telegraph Partial Differential Equation by Crank-Nicholson Finite Difference Method. Applied Mathematics and Nonlinear Sciences, 5 (2). pp. 85-98. ISSN 2444-8656

[img] Text
10.2478_amns.2020.2.00017.pdf - Published Version
Restricted to Repository staff only

Download (875kB) | Request a copy
Official URL: https://www-scopus-com-vtuconsortia.new.knimbus.co...
Item Type: Article
Additional Information: cited By 0
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 05 Jul 2021 05:54
Last Modified: 05 Jul 2021 05:54
URI: http://eprints.uni-mysore.ac.in/id/eprint/15962

Actions (login required)

View Item View Item